# SDR AALA202011209020

- Difficulty date: November 10, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 56,799 hours, 33,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CRACKED WEB ON FR68L AT STR 22L DOOR STOP AT NR 1 LOCATION WITH L=0.750 INCH.  CUT OUT DAMAGED WEB AND INSTALLED NESTED REPAIR FITTING, REF EA 309580.
